# SDR FDEA201105282019

- Difficulty date: May 28, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- Engine: Pwa PW2037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT, FWD FIREWALL HAS GOUGES, 8" FROM BOTTOM EDGE OF WALL.  FOUND GOUGE TO BE .003" DEEP, DETERMINED TO BE OUT OF LIMIT IAW SRM 53-80-01, FIG 101   DET IX PG 109, REPAIRED DAMAGE PER SRM 53-80-08, FIG 201, SHEET 1 PG 201.  MAJOR REPAIR.
